Tokyo Journal of Mathematics

On the Isotropy Subgroup of the Automorphism Group of a Parahermitian Symmetric Space

Soji KANEYUKI and Masato KOZAI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 08, Number 2 (1985), 483-490.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270151229

Digital Object Identifier
doi:10.3836/tjm/1270151229

Mathematical Reviews number (MathSciNet)
MR827003

Zentralblatt MATH identifier
0592.53043

Citation

KANEYUKI, Soji; KOZAI, Masato. On the Isotropy Subgroup of the Automorphism Group of a Parahermitian Symmetric Space. Tokyo J. Math. 08 (1985), no. 2, 483--490. doi:10.3836/tjm/1270151229. https://projecteuclid.org/euclid.tjm/1270151229


Export citation